# SDR SWAA2025081199352

- Difficulty date: August 7, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 32,018 hours, 15,661 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Tripped
- Location: Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON INITIAL APPROACH FLAPS LOCKED OUT AT 5 DEGREES. PERFORMED A GO AROUND. RECONFIGURED FOR A FLAPS 30 LANDING WITH NORMAL INDICATIONS ON SECOND APPROACH.   PERFORMED FSEU BITE PER FIM 27-51 TASK 801. NO FAULTS FOUND. PERFORMED FIM 27-51 TASK 836. FAULT FOUND TO BE INTERMITTENT. PERFORMED INSPECTION OF T/E FLAP TRANSMISSION TORQUE TRIP INDICATORS. FOUND TRANSMISSION 1 AND 8 POPPED. PERFORMED FIM 27-51 TASK 849.OPS CK NORMAL. PERFORMED OTBD FLAP INBOARD AND OUTBOARD BALLSCREW LUB PER AMM 12-22-51 AND FLAP 1 AND 8 FLAP TRANSMISSION OIL REPLACEMENT PER AMM 12-22-51 FOR PRECAUTIONARY. NO DEFECTS FOUND.
